# SDR V0XD20160215035

- Difficulty date: February 16, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,637 hours, 22,935 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Scratched
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER IS SCRATCHED.  CUT OUT, OUT OF LIMITS DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW REO 670-55-11-314 DATED 15 FEB 2016.  BLENDED & RESTORED FINISH IAW REO 670-55-11-001 DATED 17 NOV 2004.
